| Catalog Number |
CAR-08-US |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available currently due to the ongoing litigation.The device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.
Event or Problem Description
It was alleged by claimant, through counsel, that she was implanted with cartiva on the left side on (b)(6) 2021.Patient has not been revised but a medical provider has recommended revision due to an unspecified product failure.Patient demands compensation.
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
Event or Problem Description
It was alleged by claimant, through counsel, that she was implanted with cartiva on the left side on (b)(6)2021.Patient has not been revised but a medical provider has recommended revision due to an unspecified product failure.Patient demands compensation.